Mohammad Sal Moslehian, "The Jensen functional equation in non-Archimedean normed spaces", Journal of Function Spaces, vol. 7, Article ID 802032, 12 pages, 2009. https://doi.org/10.1155/2009/802032
The Jensen functional equation in non-Archimedean normed spaces
We investigate the Hyers–Ulam–Rassias stability of the Jensen functional equation in non-Archimedean normed spaces and study its asymptotic behavior in two directions: bounded and unbounded Jensen differences. In particular, we show that a mapping f between non-Archimedean spaces with is additive if and only if as max .
Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.